# SDR AALA20140728008

- Difficulty date: July 28, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 74,336 hours, 39,446 cycles
- Engine: Pwa JT8D217
- Engine time: 6,917 hours, 3,918 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN CABIN.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  FOUND OIL WETNESS IN THE EXHAUST AREA AFTER LANDING.  ACFT REMOVED FROM SERVICE.  ACFT FERRIED FOR MX.  REPLACED RT ENG ON 07/30/2014.  SYS GND CHECKED NORMAL OPERATION OPEN.
